| Model Number |
UNIVERS REVERS TRIAL 36 +6 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 26-feb-2026, a sales representative reported via (b)(4) that the ar-9530s-06 univers revers trial is damaged.This issue was discovered during a case with no patient harm.